Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 48, Issue 4 - Dec 2008
Volume 48, Issue 3 - Sep 2008
Volume 48, Issue 2 - Jun 2008
Volume 48, Issue 1 - Mar 2008
Selecting the target year
Some Finite Integrals Involving The Product of Srivastava's Polynomials and A Certain
-Function with Applications
Singh, Yashwant ; Garg, Atul ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 165~171
DOI : 10.5666/KMJ.2008.48.2.165
The aim of this paper is to evaluate four finite integrals involving the product of Srivastava's polynomials, a generalized hypergeometric function and
-function proposed by Inayat Hussian which contains a certain class of Feynman integrals. At the end, we give an application of our main findings by connecting them with the Riemann-Liouville type of fractional integral operator. The results obtained by us are basic in nature and are likely to find useful applications in several fields notably electric networks, probability theory and statistical mechanics.
The Asymptotic Stability of x
Niamsup, Piyapong ; Lenbury, Yongwimon ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 173~181
DOI : 10.5666/KMJ.2008.48.2.173
We give the necessary and sufficient conditions for the asymptotic stability of the linear delay difference equation
, n = 0, 1,
, where a and b are arbitrary real numbers and k is a positive integer greater than 1. The obtained conditions are given in terms of parameters a and b of difference equations. The method of proof is based on arithematic of complex numbers as well as properties of analytic functions.
Conformally Flat Totally Umbilical Submanifolds in Some Semi-Riemannian Manifolds
Ewert-Krzemieniewski, Stanislaw ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 183~194
DOI : 10.5666/KMJ.2008.48.2.183
We prove that totally umbilical submanifold M of an extended quasi-recurren manifold is also extended quasi-recurrent. If, moreover, M is conformally flat then, locally, M is isometric to the manifold with known metric. Some curvature properties of such submanifold are investigated. Making use of these results we shall prove the existence of totally umbilical submanifold being pseudosymmetric in the sense of Ryszard Deszcz and satisfying some other curvature conditions.
On The Function Rings of Pointfree Topology
Banaschewski, Bernhard ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 195~206
DOI : 10.5666/KMJ.2008.48.2.195
The purpose of this note is to compare the rings of continuous functions, integer-valued or real-valued, in pointfree topology with those in classical topology. To this end, it first characterizes the Boolean frames (= complete Boolean algebras) whose function rings are isomorphic to a classical one and then employs this to exhibit a large class of frames for which the functions rings are not of this kind. An interesting feature of the considerations involved here is the use made of nonmeasurable cardinals. In addition, the integer-valued function rings for Boolean frames are described in terms of internal lattice-ordered ring properties.
On Bessel's and Grüss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications
Dragomir, Sever Silverstru ; Cho, Yeol-Je ; Kim, Seong-Sik ; Kim, Young-Ho ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 207~222
DOI : 10.5666/KMJ.2008.48.2.207
A new counterpart of Bessel's inequality for orthonormal families in real or complex 2-inner product spaces is obtained. Applications for some Gr
ss inequality for determinantal integral inequalities are also provided.
The Real Rank of CCR C*-Algebra
Sudo, Takahiro ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 223~232
DOI : 10.5666/KMJ.2008.48.2.223
We estimate the real rank of CCR C*-algebras under some assumptions. A applications we determine the real rank of the reduced group C*-algebras of non-compac connected, semi-simple and reductive Lie groups and that of the group C*-algebras of connected nilpotent Lie groups.
On a Background of the Existence of Multi-variable Link Invariants
Nagasato, Fumikazu ; Hamai, Kanau ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 233~240
DOI : 10.5666/KMJ.2008.48.2.233
We present a quantum theorical background of the existence of multi-variable link invariants, for example the Kauffman polynomial, by observing the quantum (sl(2,
), ad)-invariant from the Kontsevich invariant point of view. The background implies that the Kauffman polynomial can be studied by using the sl(N,
)-skein theory similar to the Jones polynomial and the HOMFLY polynomial.
Crosscap Numbers of Two-component Links
Zhang, Gengyu ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 241~254
DOI : 10.5666/KMJ.2008.48.2.241
We define the crosscap number of a 2-component link as the minimum of the first Betti numbers of connected, non-orientable surfaces bounding the link. We discuss some properties of the crosscap numbers of 2-component links.
A Formula for the Colored Jones Polynomial of 2-Bridge Knots
Takata, Toshie ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 255~280
DOI : 10.5666/KMJ.2008.48.2.255
We derive a formula for the colored Jones polynomial of 2-bridge knots. For a twist knot, a more explicit formula is given and it leads to a relation between the degree of the colored Jones polynomial and the crossing number.
A Note on Subnormal and Hyponormal Derivations
Lauric, Vasile ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 281~286
DOI : 10.5666/KMJ.2008.48.2.281
In this note we prove that if A and
are subnormal operators and is a bounded linear operator such that AX - XB is a Hilbert-Schmidt operator, then f(A)X - Xf(B) is also a Hilbert-Schmidt operator and
, for f belonging to a certain class of functions. Furthermore, we investigate the similar problem in the case that S, T are hyponormal operators and
is such that SX - XT belongs to a norm ideal (J,
) and prove that f(S)X - Xf(T)
, for f in a certain class of functions.
Weakly Complementary Cycles in 3-Connected Multipartite Tournaments
Volkmann, Lutz ; Winzen, Stefan ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 287~302
DOI : 10.5666/KMJ.2008.48.2.287
The vertex set of a digraph D is denoted by V (D). A c-partite tournament is an orientation of a complete c-partite graph. A digraph D is called cycle complementary if there exist two vertex disjoint cycles
such that V(D) =
, and a multipartite tournament D is called weakly cycle complementary if there exist two vertex disjoint cycles
contains vertices of all partite sets of D. The problem of complementary cycles in 2-connected tournaments was completely solved by Reid  in 1985 and Z. Song  in 1993. They proved that every 2-connected tournament T on at least 8 vertices has complementary cycles of length t and
- t for all
. Recently, Volkmann  proved that each regular multipartite tournament D of order
is cycle complementary. In this article, we analyze multipartite tournaments that are weakly cycle complementary. Especially, we will characterize all 3-connected c-partite tournaments with
that are weakly cycle complementary.
The Basis Number of the Lexicographic Product of Different Ladders with Paths and Cycles
Alzoubi, Maref Yousef Mohammad ; Al-Ta'Ani, Reem Rafe' Ayed ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 303~315
DOI : 10.5666/KMJ.2008.48.2.303
In  M. Y. Alzoubi and M. M. Jaradat studied the basis number of the composition of paths and cycles with Ladders, Circular ladders and M
bius ladders. Namely, they proved that the basis number of these graphs is 4 except possibly for some cases in each of them. Since the lexicographic product is noncommutative, in this paper we investigate the basis number of the lexicographic product of the different kinds of ladders with paths and cycles. In fact, we prove that the basis number of almost all of these graphs is 4.
Normal Families and Shared Values of Meromorphic Functions
Meng, Chao ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 317~321
DOI : 10.5666/KMJ.2008.48.2.317
Some criteria for determining the normality of the family F of meromorphic functions in the unit disc, which share values depending on f
F with their derivatives is obtained. The new results in this paper improve some earlier related results given by Pang and Zalcman , Fang and Zalcman , A. P. Singh and A. Singh .
On the Finiteness and Non-Existence of Certain Mod 2 Galois Representations of Quadratic Fields
Moon, Hyun-Suk ; Taguchi, Yuichiro ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 323~330
DOI : 10.5666/KMJ.2008.48.2.323
Some finiteness and non-existence results are proved of 2-dimensional mod 2 Galois representations of quadratic fields unramified outside 2.
Pascal Triangle and Properties of Bipartite Steinhaus Graphs
Lim, Dae-Keun ;
Kyungpook mathematical journal, volume 48, issue 2, 2008, Pages 331~335
DOI : 10.5666/KMJ.2008.48.2.331
In this paper, we investigate the number of ones in rows of Pascal's Rectangle. Using these results, we determine the existence of regular bipartite Steinhaus graphs. Also, we give an upper bound for the minimum degree of bipartite Steinhaus graphs.